# SDR UIEA2019012002983

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,995 hours, 10,143 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN DESELECTING L FWD FUEL PUMP " PRESS" DOES NOT ILLUMINATE IN THE SWITCH AND ASSOCIATED EICAS MSG DOES NOT APPEAR, CANNOT TURN OFF ( RE-RACK FUEL PUMP / X-FEED PANEL REF AMM 28-22-00 OPS CHECK GOOD , OK FOR SERVICE  )
